# SDR USAA970049

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 520
- Part time: 38,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 1 INCH CORRODED LONGERON AT BS 520 RBBL 17.  FABRICATED AND REPAIRED PER SRM 53-10-5.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
